# SDR SWIA200515166

- Difficulty date: May 28, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 3,997 hours, 3,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE FLOOR SUPPORT ANGLE FS 621 CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.   REPAIRED IAW CRJ REO 601R-53-61-117 REV "B" .
